# SDR SWAA2024112549701

- Difficulty date: October 16, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED FLOOR STRUCTURE BTW BS 312 TO BS 328 LBL 47.5 AT FWD GALLEY AREA 2024-645516<[01] REPLACED WEB LOCATED FLOOR STRUCTURE BTW BS 312 TO BS 328 LBL 47.5 AT FWD GALLEY AREA IAW. B737-800 SRM 51-40-02-0G AND DRAWING 141A5400 REV - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB LOCATED FLOOR STRUCTURE BTW BS 312 TO BS 328 LBL 47.5 AT FWD GALLEY AREA IAW. B737-800 SRM 51-40-02-0G AND DRAWING 141A5400 REV - SEE INDIVIDUAL SIGN OFFS BELOW. TASK CERTIFIED
